Wave propagation in a 1-D partially saturated poroelastic column

Peng Li, Martin Schanz

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1341-1353
JournalGeophysical journal international
Volume184
DOIs
Publication statusPublished - 2011

Fields of Expertise

  • Advanced Materials Science

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)
  • Theoretical

Cite this

Wave propagation in a 1-D partially saturated poroelastic column. / Li, Peng; Schanz, Martin.

In: Geophysical journal international, Vol. 184, 2011, p. 1341-1353.

Research output: Contribution to journalArticleResearchpeer-review

@article{1e791863a6d1481e9bc89e5acb587932,
title = "Wave propagation in a 1-D partially saturated poroelastic column",
author = "Peng Li and Martin Schanz",
year = "2011",
doi = "10.1111/j.1365-246X.2010.04913.x",
language = "English",
volume = "184",
pages = "1341--1353",
journal = "Geophysical journal international",
issn = "0956-540x",
publisher = "Wiley-Blackwell",

}

TY - JOUR

T1 - Wave propagation in a 1-D partially saturated poroelastic column

AU - Li, Peng

AU - Schanz, Martin

PY - 2011

Y1 - 2011

U2 - 10.1111/j.1365-246X.2010.04913.x

DO - 10.1111/j.1365-246X.2010.04913.x

M3 - Article

VL - 184

SP - 1341

EP - 1353

JO - Geophysical journal international

JF - Geophysical journal international

SN - 0956-540x

ER -